Non-linear wavelength selection for pattern-forming systems in channels
Daniels, PG, Ho, D and Skeldon, AC (2008) Non-linear wavelength selection for pattern-forming systems in channels IMA Journal of Applied Mathematics (Institute of Mathematics and Its Applications), 73 (6). pp. 873-901.
DHS_07.pdf - Accepted version Manuscript
Available under License : See the attached licence file.
|Divisions :||Faculty of Engineering and Physical Sciences > Mathematics|
|Identification Number :||https://doi.org/10.1093/imamat/hxn032|
|Additional Information :||This is a pre-copy-editing, author-produced PDF of an article accepted for publication in <i>IMA Journal of Applied Mathematics /i> following peer review. The definitive publisher-authenticated version <i>IMA Journal of Applied Mathematics 2002 73: 873-901</i> is available online at <a href="http://imamat.oxfordjournals.org/content/73/6/873.short" >the IMA Journal of Applied Mathematics website</a>.|
|Depositing User :||Symplectic Elements|
|Date Deposited :||27 Jan 2012 10:42|
|Last Modified :||23 Sep 2013 18:57|
Actions (login required)
Downloads per month over past year